# SDR N6WA2012081301

- Difficulty date: August 13, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 23,098 hours, 16,774 cycles
- Engine: Ge CF348C1
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Failed
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PASSENGER DOOR MASTER CAUTION WARNING, PROXIMITY SYS FAULT 1.  R & R PASSENGER DOOR PX 101, PROXIMITY SENSOR IAW AMM 52-70-04, SYS OP'S CHECK GOOD AT THIS TIME.
